American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A63) AND publication=(qam)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Peng Jiang and Dehua Wang. Global weak solutions to the Euler-Boltzmann equations in radiation hydrodynamics. Quart. Appl. Math. 70 (2012) 25-44.
Abstract, references, and article information
View Article: PDF

[2] J. A. Addison, S. D. Howison and J. R. King. Ray methods for free boundary problems. Quart. Appl. Math. 64 (2006) 41-59. MR 2211377.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1